Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    NARALENKOV, K. M. 2015. SOME COMMENTS ON SCALAR DIFFERENTIATION OF VECTOR-VALUED FUNCTIONS. Bulletin of the Australian Mathematical Society, Vol. 91, Issue. 02, p. 311.


    Bongiorno, Benedetto Di Piazza, Luisa and Musiał, Kazimierz 2012. Radon-Nikodym derivatives of finitely additive interval measures taking values in a Banach space with basis. Acta Mathematica Sinica, English Series, Vol. 28, Issue. 2, p. 219.


    KALIAJ, SOKOL BUSH 2012. A VARIATIONAL McSHANE INTEGRAL CHARACTERISATION OF THE WEAK RADON–NIKODYM PROPERTY. Bulletin of the Australian Mathematical Society, Vol. 85, Issue. 03, p. 456.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 80, Issue 3
  • December 2009, pp. 476-485

A CHARACTERIZATION OF THE WEAK RADON–NIKODÝM PROPERTY BY FINITELY ADDITIVE INTERVAL FUNCTIONS

  • B. BONGIORNO (a1), L. DI PIAZZA (a2) and K. MUSIAŁ (a3)
  • DOI: http://dx.doi.org/10.1017/S0004972709000513
  • Published online: 01 September 2009
Abstract
Abstract

A characterization of Banach spaces possessing the weak Radon–Nikodým property is given in terms of finitely additive interval functions. Due to that characterization several Banach space valued set functions that are only finitely additive can be represented as integrals.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      A CHARACTERIZATION OF THE WEAK RADON–NIKODÝM PROPERTY BY FINITELY ADDITIVE INTERVAL FUNCTIONS
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      A CHARACTERIZATION OF THE WEAK RADON–NIKODÝM PROPERTY BY FINITELY ADDITIVE INTERVAL FUNCTIONS
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      A CHARACTERIZATION OF THE WEAK RADON–NIKODÝM PROPERTY BY FINITELY ADDITIVE INTERVAL FUNCTIONS
      Available formats
      ×
Copyright
Corresponding author
For correspondence; e-mail: musial@math.uni.wroc.pl
Footnotes
Hide All

The first and second authors were partially supported by MiUR, and all the authors were partially supported by grant N. 201 00932/0243.

Footnotes
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]J. Diestel and J. J. Uhl , Vector Measures, Mathematical Surveys, 15 (American Mathematical Society, Providence, RI, 1977).

[2]L. Di Piazza , ‘Variational measures in the theory of the integration in ℝm’, Czechoslovak Math. J. 51 (2001), 95110.

[3]L. Di Piazza and K. Musiał , ‘Characterizations of Kurzweil–Henstock–Pettis integrable functions’, Studia Math. 176 (2006), 159176.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: